Ir al contenido

Documat


Noetherian operators, primary submodules and symbolic powers

  • Autores: Yairon Cid Ruiz
  • Localización: Collectanea mathematica, ISSN 0010-0757, Vol. 72, Fasc. 1, 2021, págs. 175-202
  • Idioma: inglés
  • DOI: 10.1007/s13348-020-00285-3
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • We give an algebraic and self-contained proof of the existence of the so-called Noetherian operators for primary submodules over general classes of Noetherian commutative rings. The existence of Noetherian operators accounts to provide an equivalent description of primary submodules in terms of differential operators. As a consequence, we introduce a new notion of differential powers which coincides with symbolic powers in many interesting non-smooth settings, and so it could serve as a generalization of the Zariski–Nagata Theorem.

  • Referencias bibliográficas
    • Bernšteĭn, I.N., Gelfand, I.M., Gel’fand, S.I.: Differential operators on a cubic cone. Uspehi Mat. Nauk 27(1(163)), 185–190 (1972)
    • Björk, J.-E.: Rings of Differential Operators, North-Holland Mathematical Library, p. 21. North-Holland Publishing Co., Amsterdam (1979)
    • Bommer, R.: High order derivations and primary ideals to regular prime ideals. Arch. Math. 46(6), 511–521 (1986). https://doi-org.sire.ub.edu/10.1007/BF01195019
    • Brenner, H., Jeffries, J.: Quantifying singularities with differential operators. Adv. Math. 358(89), 106843 (2019)
    • Brumfiel, G.: Differential operators and primary ideals. J. Algebra 51(2), 375–398 (1978)
    • Dao, H., De Stefani, A., Grifo, E., Huneke, C., Núñez Betancourt, L.: Symbolic powers of ideals. In: Araujo dos Santos, R.N., Menegon Neto,...
    • De Stefani, A., Grifo, E., Jeffries, J.: A Zariski–Nagata theorem for smooth {\mathbb{Z}}-algebras. J. Reine Angew. Math. (2018). https://doi-org.sire.ub.edu/10.1515/crelle-2018-0012
    • Ehrenpreis, L.: Fourier Analysis in Several Complex Variables, Pure and Applied Mathematics, vol. XVII. Wiley, New York (1970)
    • Eisenbud, David: Commutative Algebra with a View Towards Algebraic Geometry, Graduate Texts in Mathematics, vol. 150. Springer, Cham (1995)
    • Eisenbud, D., Hochster, M.: A Nullstellensatz with nilpotents and Zariski’s main lemma on holomorphic functions. J. Algebra 58(1), 157–161...
    • Gröbner, W.: La théorie des idéaux et la géométrie algébrique: Deuxième Colloque de Géométrie Algébrique, Liège, pp. 129–144. Georges Thone,...
    • Gröbner, W.: Über eine neue idealtheoretische Grundlegung der algebraischen Geometrie. Math. Ann. 115(1), 333–358 (1938)
    • Gröbner, W.: Geometrie, Algebraische: 2. Arithmetische Theorie der Polynomringe. Bibliographisches Institut, Mannheim-Vienna-Zurich, Teil...
    • Grothendieck, A.: Éléments de géométrie algébrique : IV. étude locale des schémas et des morphismes de schémas, Quatrième partie. Publ. Math....
    • Heyneman, R.G., Sweedler, M.E.: Affine Hopf algebras. I. J. Algebra 13, 192–241 (1969)
    • Hörmander, L.: An Introduction to Complex Analysis in Several Variables, Third, North-Holland Mathematical Library, p. 7. North-Holland Publishing...
    • Marinari, M.G., Möller, H.M., Mora, T.: On multiplicities in polynomial system solving. Trans. Am. Math. Soc. 348(8), 3283–3321 (1996)
    • Matsumura, H.: Commutative Ring Theory, Cambridge Studies in Advanced Mathematics, vol. 8, 1st edn. Cambridge University Press, Cambridge...
    • Mourrain, B.: Isolated Points, Duality and Residues. Algorithms Algebra (Eindhoven, 1996) 117(118), 469–493 (1997)
    • Nagata, M.: Local Rings, Interscience Tracts in Pure and Applied Mathematics, vol. 13. Wiley, New York (1962)
    • Ulrich, O.: The construction of Noetherian operators. J. Algebra 222(2), 595–620 (1999)
    • Palamodov, V.P.: Linear Differential Operators with Constant Coefficients, Translated from the Russian by A. A. Brown. Die Grundlehren der...
    • Sharp, R.Y.: The dimension of the tensor product of two field extensions. Bull. Lond. Math. Soc. 9(1), 42–48 (1977)
    • Smith, K.E., Van den Bergh, M.: Simplicity of rings of differential operators in prime characteristic. Proc. Lond. Math. Soc. (3) 75(1), 32–62...
    • Sturmfels, B.: Solving systems of polynomial equations. In: CBMS Regional Conference Series in Mathematics, Published for the Conference Board...
    • van der Waerden, B.L.: Modern Algebra, vol. II. Frederick Ungar Publishing Co., New York (1949)
    • Zariski, Oscar: A fundamental lemma from the theory of holomorphic functions on an algebraic variety. Ann. Mat. Pura Appl. 4(29), 187–198...

Fundación Dialnet

Mi Documat

Opciones de artículo

Opciones de compartir

Opciones de entorno